# SDR CALA9701667

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1104.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED IN CAC COMPARTMENT FORWARD OF THE DOOR CUTOUT FRAME AT FS 1104.5, LONGERON 48R.  THE CAC DOOR AND RIVETS WERE REMOVED TO GAIN ACCESS IAW SRM 51-31-01.  THE CORRODED SHEAR TIE WAS CUT OUT IAW SRM 51-31-1.  A NEW SHEAR TIE WAS FABRICATED AND INSTALLED IAW SRM 51-10-0, 51-21-1, AND 53-30-0.  THE CAC DOOR AND RIVETS WERE INSTALLED IAW SRM 51-31-0 AND ECRA 5310-03621.
